# SDR FDEA201005181567

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N8322
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT FLOOR SHEAR WEB BETWEEN STA 1300-1320 HAS CORROSION ON BOTH   SURFACES. REMOVED CORROSION IAW SRM 51010-02. BLENDED AREA ORIG MAT .040 MAT LOSS .009 L= 1.112 W=2.105 D= .009 FOUND TO BE OUT OF LIMIT IAW  SRM 53-60- 13 
FIG 101, DETAIL II.   LOCATED & DRILLED WEB AT STA 1300 -1320 IAW SRM 51-40-05. TREATED & PRIMED NEW WEB IAW SRM 51-20-01,INSTALLED NEW WEB IAW SRM 51-40-02.  MAJOR REPAIR.
